MathSciNet Relay Station
MathSciNet bibliographic data
MR241662 (39 #3001) 30.70
Walsh, J. L.; Saff, E. B. Extensions of D. Jackson's theorem on best complex polynomial mean approximations. Trans. Amer. Math. Soc. 138 1969 61–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement